# SDR CALA0500140

- Difficulty date: May 6, 2005
- Submitted: May 9, 2005
- Operation: Air carrier
- Aircraft: N14879
- Make and model: Doug DC-9-83
- Aircraft serial: 49526
- Aircraft time: 50,795 hours, 25,149 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND A 2 INCH CRACK IN WEB AFT OF MAIN CABIN DOOR AT STA 210, LONGERON 11L.  THE CRACKED AREA OF WEB WAS REMOVED AND A REPAIR WAS INSTALLED  IAW ECRA 5314-01010.
